# SDR FDEA201207102529

- Difficulty date: July 10, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7020511
- Condition: Cracked
- Location: Bs 808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FUSELAGE SKIN, FOUND LONGERON 49  LT CRACKED AT BS 808.  CARRIED OUT REPAIR AS PER SRM 53-10-00 FIGURE 2 VOLUME I REVISION 99.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115
